On the stability of a wavetrain caused by interacting wave modes

Jones, M. (1995) On the stability of a wavetrain caused by interacting wave modes. Rocky Mountain Journal of Mathematics, 25(1), pp. 299-313. ISSN (print) 0035-7596

Full text not available from this archive.
Item Type: Article
Research Area: Applied mathematics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 01 Mar 2012 15:35
Last Modified: 03 Jul 2014 10:04
URI: http://eprints.kingston.ac.uk/id/eprint/16616

Actions (Repository Editors)

Item Control Page Item Control Page